Prilosic makes Heartburn worse

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Daisy112
New Member


Date Joined Sep 2014
Total Posts : 13
   Posted 11/12/2014 5:36 PM (GMT -6)   
Ever since I've been on prilosic I've been having vomit burps and now my stomach feels warm. When I was taking nothing I didn't experience this. I've had a lot of post nasal drip so we're thinking heartburn since nothing else has worked. Now that I've started it I have heartburn symptoms. So confused.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 7:02 PM (GMT -6)
There are a total of 3,005,250 posts in 329,204 threads.
View Active Threads


Who's Online
This forum has 161765 registered members. Please welcome our newest member, lori6666.
321 Guest(s), 8 Registered Member(s) are currently online.  Details
SoMuchFun, mattamx, Vdang2k, sebreg, slapshot, Relentlesswill, MacroMan, Mamatomypeas